Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Restarting Sustiva
Nov 6, 2005

After 8 days on Sustiva, i broke out in a rash from head to toe. I was advised to stop all meds and i started last week after a week. The rash had cleared up, but i was told that as soon as I take the sustiva it would come back. The next morning, the rash appeared on my arms and that's about it...its 4 days later and i can see evidence of the rash on the arms but nothing more. Is it safe to assume that im pass the rash stage, or will i have the same incumbation period of 6-10 days? The rash was the worst, and i fear having it again. Also, it appears this time around that i got a slight insomnia, and and weird emotions late at night (which i didnt have before) could it have been that i have traded in the rash for the other side effects?

Response from Dr. Pierone

Hi and thanks for posting. Strange dreams (well, stranger than normal) are very common in the first few weeks of Sustiva dosing. But in some cases insomnia, vivid dreams, and unusual emotions may persist indefinitely. If these side effects dissipate over time then you should have no problems, but if they are persist then you will likely need to change to another medication. Best of luck to you!



Previous
Recently Seroconverted - Clinical Trial?
Next
HIV+ with high cd 4 count

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement